# SDR ASAA2020061232796

- Difficulty date: June 10, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 65,032 hours, 32,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 10ABC BELOW OVERHEAD BIN IS INOP. GROUNDED - YES. RELAMPED EXIT LIGHT AT ROW 10 ABC, OPS NORMAL.
